Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Bounded approximate units and bounded approximate identities

Author: Josef Wichmann
Journal: Proc. Amer. Math. Soc. 41 (1973), 547-550
MSC: Primary 46H05
MathSciNet review: 0324415
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we establish the equivalence of the general concept of bounded approximate units in a normed algebra with the traditionally used notion of a bounded approximate identity. Furthermore, we investigate pointwise-bounded approximate units in commutative normed algebras.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H05

Retrieve articles in all journals with MSC: 46H05

Additional Information

PII: S 0002-9939(1973)0324415-9
Keywords: Approximate unit, approximate identity, normed algebra, Banach algebra
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia